Re: Urgent Question!
It's very true that the cramping and spotting and nausea can be a symptom of pregnancy.
The morning after pill is only effective up to 72 hours MAXIMUM after conception. This pill does what it is supposed to do (prevent/avoid pregnancy) in three different ways:
1. If you haven't ovulated yet, then your ovulation will be delayed. In other words, no egg. This way, the sperm have nothing to attach itself to.(Since you were already pregnant, there was no egg to begin with.)
2. Your normal menstrual cycle is interrupted. (Again, since you were already pregnant, not a chance.)
3. Your uteran lining is irritated. This is so that if an egg has already been fertalized, it won't be able to attach itself to the lining.
I think that if ANYTHING is happening, then it would be the third one. But since you were already pregnant when you took the pill, maybe it didn't work at all. Perhaps it was one of those things where the pregnancy hormones make the pill void.
That's all I can think of. Sorry I'm not more helpful. All I can say is that once they hear a heartbeat, then you can be completely reassured.